advertisement
Question
Posted by: anon | 2007/12/03

can i be pregnant?

dear gynaedoc
i stopped the injection in january 2007. i got my first period in september, now i get it every second week and it lasts for about a week. i had it about six times since september. i have had unprotected sex during that time and i would like to know if i could fall pregnant during this time?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible that you could fall pregnant during this time. It may be that your body is readjusting to being off the injection, hence the frequent periods. If this persists, you should see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement